Harmonic maps on contact metric manifolds
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, p. 43-53
@article{AMBP_1995__2_2_43_0,
     author = {Ianus, S. and Pastore, A.M.},
     title = {Harmonic maps on contact metric manifolds},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {2},
     year = {1995},
     pages = {43-53},
     zbl = {0851.53018},
     mrnumber = {1371891},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1995__2_2_43_0}
}
Ianus, S.; Pastore, A.M. Harmonic maps on contact metric manifolds. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 43-53. http://www.numdam.org/item/AMBP_1995__2_2_43_0/

[BL1 ] D.E. Blair, Geometry of manifolds with structural group U(n)×0(s). J. Differential Geometry, 4 (1970) 155-167 . | Zbl 0202.20903

[BL2 ] D.E. Blair, Contact Manifolds in Riemannian Geometry, Lectures Notes in Math. 509, Springer-Verlag, 1976. | Zbl 0319.53026

[B-W ] W. Boothby - H. Wang, On contact manifolds, Ann.of Math. 68 (1958) 721-734. | Zbl 0084.39204

[DA ] M. Dajczer, Submanifolds and Isometric Immersion, Publish of Perish Inc. 1990. | MR 1075013 | Zbl 0705.53003

[E - L1 ] J. Eells - L. Lemaire, Selected topics on harmonic maps. C.B.M.S. Regional Conf. Series 50, American Math. Society, 1983. | Zbl 0515.58011

[E - L2 ] J. Eells - L. Lemaire, Another report on harmonic maps, Bulletin London Math. Society 20 (1988) 385 - 524. | MR 956352 | Zbl 0669.58009

[E-R ] J. Eells - A. Ratto, Harmonic maps and minimal immersion with symmetries, Princeton Univ. Press, 1993. | MR 1242555 | Zbl 0783.58003

[G-Y ] S. Goldberg - K. Yano Globally framed f-manifolds, Illinois J. Math. 15(1971) 456 - 474. | MR 278247 | Zbl 0215.23002

[GR ] J. Gray, Some global properties of contact structures | Zbl 0092.39301

[I-P ] S. Ianus - A.M. PastoreOn harmonic Maps of a metric f - manifold. Tensor N.S. 54 (1994). | MR 1474057 | Zbl 0841.53031 | Zbl 0881.58015

[LB ] P. Libermann, Sur les automorphisms infinitesimaux des structures symplectiques et des structures de contact, Colloq. Geometrie Differentielle Globale. Louvain (1959) 37 - 59. | MR 119153 | Zbl 0095.36803

[LI ] A. Lichnerowicz, Applications harmoniques et varietes Kahleriennes. Symposia Mathematica 3 (1980) 341 - 402. | MR 262993 | Zbl 0193.50101

[LU ] R. Lutz, Structures de contact en codimension quelconque, Geometrie Differentielle, Colloque Santiago de Compostela, Lecture Notes in Math.392, Springer - Verlag, 1972. | MR 375367 | Zbl 0294.53030

[MA ] J. Martinet Formes de contact sur les varieties de dimension 3 Proc. Liverpool Singularities Symposium II, Springer-Verlag, (1971), 142 163. | MR 350771 | Zbl 0215.23003

[M-R-S ] M. Meschiari, J. Rawnsley, S. Salamon, Geometry Seminar "Luigi Bianchi" II, LectureNotes Math. 1164, Springer-Verlag, 1984.

[OG ] K. Ogiue, On fiberings of almost contact manifolds, Kodai Math. Sem. Rep. 17 (1965) 53-62. | MR 178428 | Zbl 0136.18101

[ON ] I. Ohnita. On pluriharmonicity of stable harmonic maps. J.London Math. Soc. (2) 35 (1987) 563 - 568. | MR 889377 | Zbl 0588.58019

[OL ] Z. Olszak, On contact metric manifolds, Tohoku Math. J. 31 (1979) 247 - 253. | MR 538923 | Zbl 0397.53026

[SA ] S. Sasaki, "Selected Papers", Tokyo, 1985. | MR 834384 | Zbl 0578.53001

[TA ] T. Takahashi, Sasakian φ - symmetric spaces. Tohoku Math. J. 29(1977) 91 - 113. | MR 440472 | Zbl 0343.53030

[TN ] S. Tanno, Some transformation on manifolds with almost contact and contact metric structures, I,II Tohoku Math. J.15 (1963) 140-147; 322-331 | MR 161277 | Zbl 0124.37601 | Zbl 0114.38004